# SDR YV3R2022111700548

- Difficulty date: November 1, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: RP-C2
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11901
- Aircraft time: 1,345 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 0043
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 GIVES HIGH READINGS ON DUAL TACHOMETER.
